Alert archive / Michigan / Tornado Warnings in 2010

Tornado Warning 29, NWS Grand Rapids, MI

October 26, 2010Eaton County, Michigan

NWS Grand Rapids, MI issued this tornado warning at Oct 26, 2010, 11:39 AM EDT for Eaton County, Michigan. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 26, 2010, 11:39 AM EDT (15:39 UTC)
Expired
Oct 26, 2010, 11:58 AM EDT
In force
19 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon

County Eaton County, MI

The radar

The Grand Rapids radar (KGRR), 66 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 4:28 AM EDTTornado WatchSPC8 hr
Oct 26, 11:04 AM EDTTornado WatchSPC4 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 3.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 110 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 301 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
110 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
301 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

914 
WFUS53 KGRR 261539
TORGRR
MIC045-261630-
/O.NEW.KGRR.TO.W.0029.101026T1539Z-101026T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1139 AM EDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* TORNADO WARNING FOR...
  EATON COUNTY IN SOUTH CENTRAL MICHIGAN...

* UNTIL 1230 PM EDT

* AT 1135 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE SQUALL LINE CAPABLE OF PRODUCING BRIEF
  RAIN-WRAPPED TORNADOES IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND
  DAMAGE. THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 5 MILES WEST OF CHARLOTTE TO 6 MILES WEST OF SPRINGPORT...AND
  MOVING NORTHEAST AT 65 MPH.

THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
  CHARLOTTE...          EATON RAPIDS...       GRAND LEDGE...
  BROOKFIELD...         WAVERLY...            MULLIKEN...
  DIMONDALE...          OLIVET...             POTTERVILLE...
  DELTA MILLS...        HOYTVILLE...          MILLETT...
  NEEDMORE...           WEST WINDSOR...       GRESHAM...
  CHESTER...            CARLISLE...           PETRIEVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. SQUALL LINE TORNADOES ARE OFTEN
HIDDEN BY HEAVY RAIN WITHIN THE SQUALL LINE. DO NOT WAIT TO SEE OR
HEAR THE TORNADO. TAKE COVER NOW...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4253 8502 4277 8492 4277 8461 4243 8461
      4243 8500
TIME...MOT...LOC 1538Z 216DEG 62KT 4263 8489 4245 8478

$$

OSTUNO
2 follow-up statements
098 
WWUS53 KGRR 261553
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1153 AM EDT TUE OCT 26 2010

MIC045-261630-
/O.CON.KGRR.TO.W.0029.000000T0000Z-101026T1630Z/
EATON MI-
1153 AM EDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN EATON COUNTY UNTIL
1230 PM EDT...

AT 1149 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT
LINE WINDS AND BRIEF RAIN-WRAPPED TORNADOES.  THESE DANGEROUS STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF GRAND LEDGE
TO EATON RAPIDS...MOVING NORTHEAST AT 60 MPH.

* THESE DANGEROUS STORMS WILL BE NEAR...
   DIMONDALE AROUND 1155 AM EDT...

THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
  EATON RAPIDS...       GRAND LEDGE...        WAVERLY...
  DIMONDALE...          POTTERVILLE...        DELTA MILLS...
  MILLETT...            WEST WINDSOR...       PETRIEVILLE...
  CHARLESWORTH...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EDT TUESDAY EVENING
FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4243 8475 4255 8479 4277 8485 4277 8461
      4243 8461
TIME...MOT...LOC 1553Z 216DEG 55KT 4273 8467 4249 8459

$$

LAURENS
575 
WWUS53 KGRR 261558
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1158 AM EDT TUE OCT 26 2010

MIC045-261609-
/O.CAN.KGRR.TO.W.0029.000000T0000Z-101026T1630Z/
EATON MI-
1158 AM EDT TUE OCT 26 2010

...THE TORNADO WARNING FOR EASTERN EATON COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EDT TUESDAY EVENING
FOR SOUTHWESTERN MICHIGAN.

LAT...LON 4243 8475 4255 8479 4277 8485 4277 8461
      4243 8461
TIME...MOT...LOC 1559Z 216DEG 55KT 4271 8442 4247 8435

$$

LAURENS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at Oct 26, 7:48 AM EDT, 3 hours 51 minutes earlier.

Area forecast discussion, Oct 26, 7:48 AM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
748 AM EDT TUE OCT 26 2010

LATEST UPDATE...AVIATION...

.SYNOPSIS...(408 AM EDT TUE OCT 26 2010)
DEEPENING LOW PRESSURE IN MINNESOTA WILL PUSH A COLD FRONT THROUGH
WEST MICHIGAN THIS MORNING. STRONG TO SEVERE WIND GUSTS ARE EXPECTED
WITH THE THUNDERSTORMS THAT CROSS THE LAKE. AFTER THE FRONT MOVES
THROUGH...STEADY SOUTHWEST WINDS WILL INCREASE TO 30 MPH OR MORE
WITH GUSTS TO 60 MPH. HIGH WINDS ARE ALSO EXPECTED WEDNESDAY. COOLER
WEATHER WILL DEVELOP FOR THE LATTER PART OF THE WEEK ALONG WITH
LIGHTER WINDS.

&&

.SHORT TERM...(408 AM EDT TUE OCT 26 2010)
(TODAY THROUGH THURSDAY)
FORECAST CONCERNS TODAY DEAL WITH SVR WIND THREAT THIS MORNING AND
OVERALL SYNOPTIC WIND THREAT TODAY INTO WEDNESDAY.

LATEST SFC ANALYSIS SHOWS A 974MB SFC LOW IN SOUTHERN MINNESOTA. THE
GFS HAS DONE A VERY GOOD JOB WITH STRENGTH AND PLACEMENT OF THE LOW
AS COMPARED TO THE NAM WHICH WASN/T DEEP ENOUGH. EVEN THE ECMWF
WASN/T QUITE DEEP ENOUGH...BUT WAS CLOSER THAN THE NAM.

A SLIGHT RISK OF SVR STORMS EXISTS ACROSS THE CWA TODAY WITH A
MODERATE RISK OVER FAR LOWER MI. CURRENT NATIONAL RADAR SHOWS A THIN
LINE OF THUNDERSTORMS EXTENDING FROM MISSOURI NORTHEAST TO NW
ILLINOIS. ALTHOUGH THERE ISN/T A TREMENDOUS AMOUNT OF LIGHTNING WITH
THESE STORMS...THEY WILL STILL BE CAPABLE OF TAPPING THE 70KT LLJ
AND 120KT MID LEVEL JET TO CREATE SVR WIND GUSTS AT THE SFC. CAN/T
RULE OUT A BRIEF SPIN UP TOO WITH FAIRLY LARGE HODOGRAPHS NOTED
PRIOR TO 11AM.

AFTER THE STORMS PUSH THROUGH THIS MORNING AND EARLY AFTERNOON...
SKIES WILL CLEAR CREATING A GOOD MIXING ENVIRONMENT. A LARGE 6MB/3
HR PRESSURE COUPLET WILL CAUSE SYNOPTIC WINDS TO INCREASE RAPIDLY
LATER THIS MORNING. BUFKIT WIND PROFILES SHOW 60KT WINDS DOWN TO 1K
FT THROUGH LATE WED AFTERNOON. GIVEN MIXING HEIGHTS AROUND 5K FT
TODAY AND 7K FT WEDNESDAY...WE SHOULDN/T HAVE TOO MUCH DIFFICULTY
MIXING DOWN 50 KT WIND GUSTS...ESPECIALLY WEDNESDAY WHEN COLDER AIR
FLOWING INTO THE REGION WILL AID THE MIXING EFFORT.

WINDS WILL LIKELY DECREASE BELOW WARNING CRITERIA TONIGHT AS
MECHANICAL MIXING DECREASES BEFORE INCREASING TO WARNING CRITERIA
WEDNESDAY. WE HAVE DECIDED TO HANDLE THAT TIMING WITHIN THE WARNING
PRODUCT.

COOLER WEATHER WILL MOVE INTO THE REGION WEDNESDAY AND ESPECIALLY
THURSDAY WHEN COLD AIR STRATOCU ADVECTS INTO THE CWA AND SCATTERED
SHOWERS DEVELOP. TEMPS WILL STRUGGLE TO CLIMB OUT OF THE 40S.
&&

.LONG TERM...(408 AM EDT TUE OCT 26 2010)
(THURSDAY NIGHT THROUGH MONDAY)

THE MAIN CHALLENGE IN THE LONG TERM DEALS WITH THE TEMPERATURE
TRENDS THU NIGHT INTO FRI.

THE 00Z RUNS ARE SUPPORTING COLDER TEMPERATURES FOR THU NIGHT INTO
FRI.  THE 925 MB THERMAL TROUGH WILL BE CROSSING LAKE MI THU NIGHT
FEATURING TEMPERATURES OF AROUND -3 TO -4 DEG C.  THIS SHOULD LEAD
TO SOME LAKE CLOUDS.  WILL NEED TO MONITOR THE RISK FOR RAIN SHOWERS
AS WELL.  ALSO FRI HIGH TEMPERATURES WERE LOWERED AS THE THERMAL
TROUGH WILL STILL BE INFLUENCING OUR AREA...SUPPORTING LOWER
TEMPERATURES.

&&

.AVIATION...(748 AM EDT TUE OCT 26 2010)
AM TIMING THE STORMS THROUGH THE TAF SITES FROM SOUTHWEST TO
NORTHEAST ROUGHLY 13Z TO 17Z.  FEATURED A 2 HOUR WINDOW OF THUNDER
AND HIGH WINDS ON TOP OF THE STRONG SUSTAINED WINDS.  MVFR CEILINGS
MOVING IN AND SHOULD PERSIST UNTIL THE FRONT PASSES THROUGH.

WIND SHEAR TO CONTINUE FOR A FEW MORE HOURS.  70 KNOTS SEEN FROM
SEVERAL RADARS...KLOT AND KMKX AT AROUND 5000 FT AT THIS TIME.

SOME CLEARING EXPECTED THIS AFTERNOON BEHIND THE FRONT...BUT CLOUDS
SHOULD FILL BACK IN TONIGHT.  STRONG WINDS GUSTS TO CONTINUE.

&&

.MARINE...(408 AM EDT TUE OCT 26 2010)
STORM WARNING CONTINUES. STRONG TO SEVERE STORMS WILL CROSS LAKE
MICHIGAN 7-9 AM BRINGING WIND GUSTS AOA 50KTS. STORM FORCE WINDS AND
WAVES IN EXCESS OF 10 FEET ARE EXPECTED TUESDAY AND WEDNESDAY...WITH
GALES LIKELY PERSISTING THROUGH THURSDAY.

&&

.HYDROLOGY...(408 AM EDT TUE OCT 26 2010)
THUNDERSTORMS ARE EXPECTED TUESDAY MORNING. HOWEVER...THE FRONT WILL
BE FAST MOVING AND QPF WILL REMAIN AROUND A HALF INCH.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI....HIGH WIND WARNING FOR THE ENTIRE CWA THROUGH WEDNESDAY.
LM....STORM WARNING IN EFFECT THROUGH WEDNESDAY FROM ST JOSEPH TO
      MANISTEE.

&&

SYNOPSIS:    93
SHORT TERM:  93
LONG TERM:   MJS
AVIATION:    MJS
MARINE:	     93
HYDROLOGY:   93
Hazardous weather outlook, Oct 26, 11:12 AM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1112 AM EDT TUE OCT 26 2010

MIZ037>040-043>046-050>052-056>059-064>067-071>074-270930-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1112 AM EDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A MODERATE TO HIGH RISK OF SEVERE WEATHER EXISTS THROUGH EARLY
AFTERNOON. THE HIGH RISK AREA IS SOUTH AND EAST OF BATTLE CREEK
INCLUDING JACKSON.

STRONG TO SEVERE SHOWERS AND THUNDERSTORMS WILL SWEEP NORTHEAST
ACROSS THE REGION THROUGH EARLY AFTERNOON. WIND GUSTS IN EXCESS OF
60 MPH AND BRIEF TORNADOES ARE THE MAIN THREATS.

MORE WIDESPREAD WINDS GUSTING TO 60 MPH ARE EXPECTED BEHIND THE
SHOWERS AND STORMS THIS AFTERNOON AND EARLY EVENING. POWER OUTAGES
ARE POSSIBLE. HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES COULD OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY WINDY CONDITIONS WILL CONTINUE WEDNESDAY. GUSTS OVER 60 MPH
ARE POSSIBLE. FALLING TREES AND BRANCHES COULD CAUSE POWER
OUTAGES. HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES COULD OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THROUGH EARLY AFTERNOON.

LMZ844>849-270930-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1112 AM EDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE REGION
THROUGH EARLY AFTERNOON. WIND GUSTS TO 60 MPH AND WATERSPOUTS ARE
THE MAIN THREATS.

SOUTH GALES TO 40 KNOTS WILL INCREASE TO STORM FORCE WIND
GUSTS TO 50 KNOTS LATER THIS MORNING AND CONTINUE TONIGHT. WAVES
WILL RAPIDLY INCREASE TO OVER 10 FEET TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STORM FORCE WIND GUSTS TO 50 KNOTS ARE EXPECTED WEDNESDAY. LOOK
FOR WAVES GREATER THAN 10 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THROUGH EARLY AFTERNOON.

93/MEADE

In the hours before

Special weather statement, Oct 26, 8:56 AM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
856 AM EDT TUE OCT 26 2010

MIZ038-039-044-045-261400-
LAKE-MECOSTA-NEWAYGO-OSCEOLA-
856 AM EDT TUE OCT 26 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 853 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 9 MILES SOUTHEAST OF BALDWIN...MOVING
NORTHEAST AT 50 MPH.

WINDS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EDT
TUESDAY FOR SOUTHWESTERN MICHIGAN.

&&

LAT...LON 4397 8509 4374 8533 4367 8568 4387 8601
      4417 8559 4417 8509
TIME...MOT...LOC 1255Z 222DEG 67KT 4381 8571

JB
Special weather statement, Oct 26, 9:06 AM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
906 AM EDT TUE OCT 26 2010

MIZ037-038-261400-
LAKE-MASON-
906 AM EDT TUE OCT 26 2010

...SIGNIFICANT WEATHER ADVISORY...

AT 902 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF LUDINGTON...MOVING NORTH AT
50 MPH.

WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EDT
TUESDAY FOR SOUTHWESTERN MICHIGAN.

&&

LAT...LON 4417 8592 4382 8618 4382 8643 4390 8646
      4396 8646 4397 8647 4400 8648 4401 8649
      4408 8651 4414 8642 4416 8641 4418 8638
TIME...MOT...LOC 1304Z 202DEG 44KT 4391 8632

JB
Local storm report, Oct 26, 9:44 AM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
944 AM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     NON-TSTM WND DMG 5 ESE BIG RAPIDS        43.67N 85.39W
10/26/2010                   MECOSTA            MI   EMERGENCY MNGR

            BRANCHES AND POWER LINES REPORTED DOWN ACROSS THE
            NORTHERN HALF OF THE COUNTY.

&&

WH
Local storm report, Oct 26, 11:26 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1126 AM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     TSTM WND DMG     COOPER                  42.38N 85.61W
10/26/2010                   KALAMAZOO          MI   AMATEUR RADIO

            MULTIPLE TREES DOWN IN COOPER TOWNSHIP.

&&

GWETZEL
Local storm report, Oct 26, 11:28 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1128 AM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     NON-TSTM WND DMG BATH                    42.82N 84.45W
10/26/2010                   CLINTON            MI   AMATEUR RADIO

            16 TO 18 INCH TREE DOWN IN BATH VIA HAM RADIO.

&&

GWETZEL

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 8:48 AM EDTSpecial Marine WarningGRR87 min
Oct 26, 8:56 AM EDTSpecial Weather StatementGRRLake, Osceola64 min
Oct 26, 9:06 AM EDTSpecial Weather StatementGRRMason54 min
Oct 26, 10:16 AM EDTSpecial Marine WarningGRR119 min
Oct 26, 10:22 AM EDTTornado WarningGRRAllegan, Van Buren23 min
Oct 26, 10:45 AM EDTTornado WarningGRRAllegan, Barry, Ionia, Kalamazoo, Kent, Van Buren45 min
Oct 26, 11:09 AM EDTTornado WarningGRRCalhoun41 min
Oct 26, 11:34 AM EDTTornado WarningGRRBarry, Ionia, Kent28 min
Oct 26, 11:55 AM EDTTornado WarningGRRJackson50 min
Oct 26, 12:11 PM EDTSevere Thunderstorm WarningGRRGratiot, Isabella, Montcalm38 min
Oct 26, 12:24 PM EDTTornado WarningGRRIngham, Jackson20 min
Oct 26, 12:34 PM EDTSevere Thunderstorm WarningGRRClare, Isabella20 min

Nearby

Tornado Warnings in Michigan, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.